# SDR QXEA9600283

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inop
- Location: Ps4
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EGRESS LIGHT INOP.  PS4 POWER SUPPLY REPLACED AND LIGHT OPS CHECKED GOOD.
